# SDR VTZA97528

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370MT
- Make and model: Bag JETSTM3201
- Aircraft serial: 800
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Vlv
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT 6372 - IAD-ALB -  AIRCRAFT MADE A UNSCHEDULED LANDING AT IAD DUE CABIN PSI ACTED AS IF OUTFLOW VALVE WAS CLOSED AND STRONG SMELL OF CEMENT IN CABIN.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND ODOR WAS FROM PRC SEALANT ON WINDSCREEN THAT WAS INSTALLED ON 10-02-97 AND FOUND THAT PRESSURIZATION PROBLEM WAS PRESSURE SELECTOR VALVE WAS ON GROUND OPS, RESELECTED VALVE.  OPS CHECK CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
